# SDR ASAA2023052543407

- Difficulty date: May 25, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 1,269 hours, 368 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T.C. #31-005-00, SMT HAS LATCHED MTX MSG BLEED FAMV RVDT L. GROUNDED - YES. PERFORMED B737-9 FIM TASK 36-12-00-810-803 FOR MTX MSG BLEED FAMV RVDT L. MESSAGE WAS FOUND TO BE AN INTERMITTENT FAULT.
